MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ACCURA BLN 20GA X 7.5CM

ARGON MEDICAL DEVICES ACCURA BLN 20GA X 7.5CM
Model Number BLN20075
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
After the procedure, they found that the hard wire part was pushed back as attached pic.And we were asked by the hospital to check with the manufacturer.
 
Additional Manufacturer Narrative
Sample is unavailable for evaluation.Without such evident to review, the complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and although a temporary deviation notice was given, there is no evidence that it contributes to the complaint.According to the product experience report, there was no sample to be returned.A photo was returned with the complaint, however, the photo does not provide evidence of any manufacturing defect; the photo is suggestive of damage in the user environment.Without such evidence, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.

Brand Name
ACCURA BLN 20GA X 7.5CM
Common Device Name
ACCURA BLN
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key13192610
Report Number0001625425-2022-00918
Device Sequence Number5199365
Product Code GAA
UDI-Device Identifier00886333007493
UDI-Public00886333007493
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2026
Device Model NumberBLN20075
Device Lot Number11372244
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2022
Supplement Date Received by Manufacturer01/04/2022
Initial Report FDA Received Date01/07/2022
Supplement Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown